# SDR SWAA2022081630310

- Difficulty date: July 17, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Center Wheel Wel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WING TO BODY FAIRING ACCESS PANEL 193D INNER SKIN AT LOWER FUSELAGE 2022-381646 / [01] TOOL USED CALIPER PN: 500-197-30 SN: B22072617 DUE DATE: 26-JUN-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 18165044; 28-FEB-23.;[03] TOOL USED: SCALE P/N: 91847; S/N: AE-409318; DUE DATE: 06-JUN-23.;[04] TOOL USED: HOT BONDER P/N HCS9200B S/N 18165044 DUE DATE 28 FEB 23;[05] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18196126 DUE DATE:24-FEB-23;[06] REPAIRED ACCESS PANEL 193D AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB TASK COMPLETED.
